Brusing thin skin

by Sue
(U.S.)

My skin bruises easily and if very thin. Can this be from prednison and cortisone? What can I do?





Hi Sue,

Thanks for your question. Yes, cortisone will thin the skin and make you bruise faster. Most doctors say there really isn’t much you can do to remedy this and the thinning is permanent.

But there are some things you can try to help encourage healthier skin and help reduce bruising. First of all, most doctors will encourage you to keep the skin hydrated and moisturized. This can help the skin look better.

Next try to eat a diet rich in Vitamin K – this can help the bruising issue....Or take vitamin K supplements.

You might want to consider taking omega 3 fish oil, vitamin D3, and calcium. Vitamin D3 is very important for healthy skin and you'd be surprised how many people are deficient in Vitamin D3.

Next time you have a physical, ask your doctor to check your vitamin D3 levels. My levels were super,super low..........You won't believe how much better you'll feel too once you start supplementing if you are low.

Also, Biosil can help with thicker skin, nails, and hair. And help with stronger capillaries too. Very important for heart health.

I hope this information helps…..

P.S. Make sure your fish oil is clean and molecularly distilled. Many cheap fish oil softgels contain mercury and other toxins.

Click here to read or post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Wrinkle Free Skin Answerbag Skin Care Forum.




Thin skin from Steroid Use

by Samerah
(U.K.)

Hi your site is really interesting,hope you can give me some advice please.

My skin has been damaged by over using steroid creams on my face its now really thin,red,sensitive.

I use oatmeal with water everyday once a day and its really soothing and on top of that I use calendula cream could you please let me know if I', doing the right thing and can my skin heal this way?

Hope to hear from you soon thanks
---------------------------
Hello,

Thank you for your question. Yes, steroid creams can really thin out your skin -- leaving it vulnerable and sensitive.

Oatmeal and calendula are very soothing ingredients for the skin, and calendula is very healing - so yes, you are doing excellent. Very good job on the research, you've picked two great ingredients to help heal your skin!!

However, you also need to build up collagen to thicken the skin, because oatmeal and calendula won't do that.

There are few ways you can build collagen:

1. Face massage. I've provided a link below to a free face massage video. But in your case I want you to do this VERY gently. Follow the video, but use very light smoothing circular motions. Also, apply a little oil (like emu oil or olive oil) before you do the massage so as not to stretch the skin too much.

Massaging the skin stimulates collagen, elastin, and new skin cells to form. As your skin gets thicker you can apply a little more pressure like is done in the video. Here is the link to the free face massage. Face Massage

2. The next step is to use copper peptide GKH-Cu. This form of copper peptide cream is scientifically proven to heal skin, stimulate collagen, and help new skin cells to form. It will also enhance the effects of the face massage.

This type of copper peptide is recommended to patients after getting cosmetic surgery like chemical or laser peels because it helps heal the skin and quickly encourage collagen formation. It recently became available to the public. Here is the link. Copper Peptide Night Therapy.

I use the Neova Night Therapy (they have a day cream too) but the nighttime one is thicker and more soothing, so a little goes a long way. While it seems a bit pricey, it lasts a long time. I bought my last jar in March and still have over half left. I feel I get more for my money with the night one.

3. Take a supplement called Biosil, to stimulate collagen from the inside. Biosil will also increase and strengthen your hair, nails, and arteries. There are many studies proving this too. Here is the link to read more about it and/or order it. BioSil. Also, it's not expensive to use - I like that :-)

I know money is tight for everyone right now, that's why I list three different options for thicker, healthier skin. If you can do all three (the first one is free) then that's great. If not, then do what you can - but at least try the face massage a few times week.

Good luck and let me know how it goes,
Linda, Admin

Click here to read or post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Wrinkle Free Skin Answerbag Skin Care Forum.

Thinning skin


Thankyou Linda for your most helpful advice, I look forward to purchasing these products, but as I live in Queensland, Australia, I am not sure where to go to find them.

do you have any ideas for me?

Kind regards,

Carmen

Hi Carmen,


I know you can purchase BioSil from this place anywhere in the country.....Click here for BioSil....

Biosil™



As far as the copper peptides, I'm not sure if you can purchase this outside of the United States.

Try clicking on the following link for the Copper Peptides..
Neova Night Therapy



Let me know if you have any problem getting the copper peptides and I'll see what I can do for you.

Linda, Admin

Click here to read or post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Wrinkle Free Skin Answerbag Skin Care Forum.

Thin skin that bruises and bleeds....Please help!

by Carmen

I have had crohns disease, for most of my life, so have been on steroids (prednisone) for many years which was 16 years ago now, since I have used this drug.

Also I played a lot of sports, (bare arms) so now have very fragile skin, and thin blood, skin tears, bruises, and bleeds, easily. I am taking vitamins, but can you help me further with this complaint please, I am in my early sixties.

Take care,

Carmen

--------------------------------
Hi Carmen,

Prednisone is a potent medication used to treat inflammatory conditions. One of the side effects of steroid use is thinning of the bones and the tensile strength of the skin…..especially on the lower legs and arms.

Prednisone also affects the capillaries, which are the tiny vessels in the skin. So even the slightest trauma to the skin will result in a fracture of tiny blood vessels because they have so little natural supportive collagen…..And this shows up as a bruise.

Unfortunately, most doctors say there isn’t much hope for the skin -- even once the drug is discontinued.

However, as a health advisor for over 25 years, I have seen this problem quite often – as it is very common and have heard personal testimonies from people who have had some success using some supplements and topical products.

You said you are taking vitamins, but didn’t specify which ones. Well, the 3 that I would highly recommend are:

Vitamin C – at a minimum of 1,000 mgs in divided doses. If you take it all at once, you’ll just waste it as most of it will be excreted from the body. Divide the doses up throughout the day. Vitamin C helps build collage from within, but you need to take high doses. An easy way to start is get 500 mg capsule or tablets and take one with each meal or at three separate times of the day….morning, afternoon, night.

BioSil -- This is a MUST. BioSil is scientifically proven to increase an essential amino acid (hydroxyproline) that your body needs to produce collagen. This not only helps to strengthen the skin, but capillaries, connective tissues and joints as well. You can read more about BioSil here.

And be careful what of product you buy. This Biosil™ is the only brand that contains this biologically active form of silicon.
that was used in studies.

Vitamin K – Vitamin K keeps the arteries pliable and strong and helps to prevent bruising. You can take the supplement, but also remember you can get vitamin K easily from vegetables – even lettuce!!

Copper Peptide Cream – Apply this topically cream daily to help thicken the skin. A little goes a long way.

The most effective copper peptide must contain GHK Complex like
Neova Night Therapy



Copper peptides with GHK complex were originally only used by plastic surgeons to help post healing from chemical and laser peels -- because they are so effective at helping to rebuild and thicken skin after a laser or chemical peels -- which thins the skin. You can read more about Copper Peptides here.

I hope these suggestions were helpful. Keep in mind this is a slow long process, but you should be able to see some results in about 6 months. In the meantime, keep your skin covered to help protect it against further bruising and tearing. Let me know how your progress goes……if you have any further questions, please feel free to ask.

Linda, Admin
P.S. If you're under a doctor's care or taking any medication, it is important that you inform your doctor of any supplements you're taking.




Click here to read or post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Wrinkle Free Skin Answerbag Skin Care Forum.

Current Specials




Watch how I reduced crepey skin under my eyes.... 


Recent Articles

  1. Free Isometric Facial Exercises!

    May 08, 17 11:20 AM

    Isometric Facial Exercises. See how isometric exercises help tighten face and neck. Try these examples. Free video

    Read More

  2. Upper Lip Wrinkles - Get Rid of Wrinkles - Restylane Lip Filler Cream

    May 08, 17 11:02 AM

    Reduce the look of upper lip wrinkles. Find the best lip wrinkle creams and face exercises that can help

    Read More













face exercises